Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  Stopping Wellbutrin
MORE INFO

CATEGORIES

KOM2002 (plain)  Stopping Wellbutrin

Thread Messages in thread:

reply Re: Stopping Wellbutrin , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 16 Oct 2005 05:17
plain Stopping Wellbutrin , ****** , 14 Oct 2005 14:43
 54057. To top of pageTop   Next message down
Stopping Wellbutrin
From: ******
Date: Fri, 14 Oct 2005 14:43:51 +0200
Language: English

 


Reply to this message

Reply to all  

plain
I am wondering what the protocol is for stopping taking Wellbutrin. I've been taking it for several years as an anti-anxiety drug. Through counselling, self-help group and treatment of what turned out to be a hiatal hernia, my 'attacks' have long since ceased. My doctor wants me to continue taking the Wellbutrin and I want to stop. It causes me to be light headed and I feel much better on the odd day when I don't take it. I know I need to wean off it and not stop abruptly, but am not sure how to do that - every other day for a period of time and then reduce even further, or just stop at that point or what? Can you advise me on how to wean safely off this drug?
 54170. To top of pageTop Previous message Previous message  
Re: Stopping Wellbutrin (Reply to: 54057 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Sun, 16 Oct 2005 05:17:52 +0200
Language: English

 


Reply to this message

Reply to all  

reply

You should do this in cooperation with a medical doctor. Find somebody else, who accepts that you want to quit. You should absolutely not stop taking the medicine without consultation with a medical doctor. Your dose may need to be slowly lowered to avoid side effects.




You are not logged in
Today's date: Wed, 17 Jan 2018 14:09:11 +0100
KOM 2002